# SDR CALA2023012700229

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 90,808 hours, 19,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT BETWEEN THE TWO OVER WING DOORS IS INOP. SUPPORT TASK NSA EMX N/R 00257. 33-51-07-962-071. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00257. TROUBLE SHOT SYSTEM CHECKED POWER AND GND AT L48 DISCONNECT IAW B757-ALL SCM 33-51-01 DETECTED NO POWER AND VERIFIED THAT FUSE NEED TO BE REPLACED. REPLACED FUSE ON M10567 EMERGENCY LIGHT POWER SUPPLY PERFORMED OP CHECK GOOD IAW B757 UAL TROUBLE SHOT SYSTEM, CHECKED POWERAND GND AT L48 DISCONNECT IAW -51-07-962-071. SDR ATTACHEDAND ENTERED SECPTRE. DATA TRANSCRIB B757-ALL SSM 33-51-01 DETECTED NO POWER AND VERIFIED THAT FUSE ED FROM NSA EMX 00257 REPLACED FUSE ON M10567 EMERGENCY LIGHT . ER SUPPLY. PERFORMED OP CHECK. CHECK GOOD.
